MathSciNet Relay Station
MathSciNet bibliographic data
MR1866033 47B38 (46E30 47L05)
Shvydkoy, R. V. The largest linear space of operators satisfying the Daugavet equation in $L_1$. Proc. Amer. Math. Soc. 130 (2002), no. 3, 773–777.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement